Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having irregular period problem. How to get rid of this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
I would like to know about women periods. My girl fiance suffers problem of irregular periods. Sometimes period takes two months to come and sometimes it comes twice in a month. Is there any serious problem? How do she get rid off this problem?
Posted Tue, 12 Mar 2013 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 5 minutes later
Thanks for posting your query.
The irregular periods that your girl friend is having is likely to be due to a hormonal disturbance. A detailed evaluation is needed to find out the exact imbalance.
This is a common problem and is not worrisome.
Proper treatment is available to regularize the cycles. She can conceive normally after the treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Having irregular period problem. How to get rid of this? 5 minutes later
Thanks for the reply. Could you please elaborate what kind of treatments available? She has already consulted doctor and took some medicines but it did not work. Doctor said after marriage she will be fine but I dont believe it. I think it can create problems while conceving and this problem keeps her weak.
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for writing again.
Most commonly for the irregular periods, oral contraceptive pills or hormonal pills- progesterone or estrogen containing pills are given to regularize the periods. Usually the periods become regular after 3-4 cycles and after that she can plan for her family.
Weakness can be related to irregular periods if these are associated with heavy bleeding.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor